Journal article icon

Journal article

Editorial

Abstract:
The last year has been a very busy one for the BMB. We have published 140 articles online, which is over twice the publication rate of the previous year. This reflects the increase in the submission rates and Springer's view that papers should be published online as quickly as possible. In addition, the entire archive of the Bulletin of Mathematical Biology is now available on the Springer website for the journal, digitized back to Vol. 1, No. 1, published in 1939.

Actions


Access Document


Files:
Publication date:
2007-01-01
UUID:
uuid:8a5d2d2f-52e7-4b88-842c-9b615ebb2cdd
Local pid:
oai:eprints.maths.ox.ac.uk:565
Deposit date:
2011-05-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP